# SDR DALA2024020901765

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION FLOOR BEAM -Y1292 LOCATED LEVEL FR 20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0193282).
